# SDR DALA2018080304839

- Difficulty date: June 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 74,328 hours, 55,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION AT AFT LAV SERVICE PANEL CUTOUT, STA 1322 BETWEEN L-21L AND L-22L. REPAIRED AFT LAV SERVICE PANEL CUTOUT PER ER/A 569781-14.
